You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1981-1983/40/2
On the existence of invariant measures for piecewise convex transformations
Download
PDF
- On the existence of invariant measures for piecewise convex transformations
Article
Original scientific text
Title
On the existence of invariant measures for piecewise convex transformations
Authors
P. Kasprowski
1
Affiliations
Katowice
Annales Polonici Mathematici
1981-1983/40/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
179-184
Main language of publication
English
Published
1983
Exact and natural sciences
mathematics